Journal of the Mathematical Society of Japan

On the existence of a Hall normal subgroup

Michio SUZUKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 15, Number 4 (1963), 387-391.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260976533

Digital Object Identifier
doi:10.2969/jmsj/01540387

Mathematical Reviews number (MathSciNet)
MR0158935

Zentralblatt MATH identifier
0119.26702

Subjects
Primary: 20.43

Citation

SUZUKI, Michio. On the existence of a Hall normal subgroup. J. Math. Soc. Japan 15 (1963), no. 4, 387--391. doi:10.2969/jmsj/01540387. https://projecteuclid.org/euclid.jmsj/1260976533


Export citation